# SDR SWIA2020010947567

- Difficulty date: November 15, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT HAND WING INBOARD GROUND SPOILER ACTUATOR HARDWARE IS CORRODED. (C-CHECK) RO 01/07/2020  REMOVED AND INSTALLED NEW ATTACHING HARDWARE ON LH WING INBD GROUND SPOILER PCU TO LINK REF CRJ200 AMM. / PERFORMED OPERATIONAL CHECK OF GROUND SPOILERS REF CRJ200 AMM; OPERATIONAL TEST GOOD, NO FAULTS FOUND.
